Existence of Nonoscillatory Solutions of First Order Nonlinear Neutral Dierence Equations
DOI:
https://doi.org/10.24297/jam.v11i5.1250Keywords:
Nonoscillation, neutral dierence equations., first orderAbstract
In this paper, we discuss the existence of nonoscillatory solutions of first order nonlinear neutral difference equations of the form
We use the Knaster-Tarski xed point theorem to obtain some sucient conditions for the existence of nonoscillatory solutions of above equations. Example are given to illustrate the main results.
Downloads
Downloads
Published
2015-10-12
How to Cite
Arul, R., Alagesan, K., & Ayyappan, G. (2015). Existence of Nonoscillatory Solutions of First Order Nonlinear Neutral Dierence Equations. JOURNAL OF ADVANCES IN MATHEMATICS, 11(5), 5230–5237. https://doi.org/10.24297/jam.v11i5.1250
Issue
Section
Articles
License
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.